# SDR ASAA2015073012660

- Difficulty date: July 30, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 9,942 hours, 3,232 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"DATA LINK FULL" CLEARING ATTEMPTED USING "ON THE GROUND" PORTION OF FMC DISAGREE QRH.  ACFT GROUNDED.  QRH PROCEDURE SUCCESSFUL.  DATA LINK FULL MESSAGE CLEARED.
